# SDR CED2006F00009

- Difficulty date: July 26, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N216CA
- Make and model: Amd FALCON20
- Aircraft serial: 11
- Engine: Ge CF7002D2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 5002T26P01
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, AT 9000 FT THE NR 2 ENGINE OIL PRESSURE LIGHT BEGAN TO FLICKER.  THE FLIGHT CREW FOLLOWED ALL CHECK LIST AND DECIDED TO RETURN TO DEPARTURE.  MAINTENANCE INSPECTED THE NR 2 ENGINE AND FOUND A FAN SCAVENGE LINE BROKEN.  (K)
